Sur les equations de Monge-Ampere. I.

Pierre-Louis Lions

Manuscripta mathematica (1983)

  • Volume: 41, page 1-44
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lions, Pierre-Louis. "Sur les equations de Monge-Ampere. I.." Manuscripta mathematica 41 (1983): 1-44. <>.

author = {Lions, Pierre-Louis},
journal = {Manuscripta mathematica},
keywords = {Monge-Ampere equations; existence of regular solutions},
pages = {1-44},
title = {Sur les equations de Monge-Ampere. I.},
url = {},
volume = {41},
year = {1983},

AU - Lions, Pierre-Louis
TI - Sur les equations de Monge-Ampere. I.
JO - Manuscripta mathematica
PY - 1983
VL - 41
SP - 1
EP - 44
KW - Monge-Ampere equations; existence of regular solutions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.